advertisement
Question
Posted by: Anonymous | 2009/05/30

Abnormal mensural flow

My mensural period came late, plus the flow was light due to the contraceptics which i took before it came.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can make periods lighter. You would have to give me more information in terms of what contaceptives you were on, for how long, what your cycle was like before , etc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement